Opuscula Math. 27, no. 2 (2007), 231-244

 
Opuscula Mathematica

Integrable three-dimensional coupled nonlinear dynamical systems related with centrally extended operator Lie algebras

Oksana Ye. Hentosh
Anatoliy K. Prykarpatsky

Abstract. A hierarchy of Lax-type flows on a dual space to the centrally extended Lie algebra of integral-differential operators with matrix-valued coefficients is considered. By means of a specially constructed Backlund transformation the Hamiltonian representations for these flows coupled with suitable eigenfunctions and adjoint eigenfunctions evolutions of associated spectral problems are obtained. The Hamiltonian description of the corresponding set of additional symmetry hierarchies is represented. The relation of these hierarchies with Lax integrable \((3+1)\)-dimensional nonlinear dynamical systems and their triple Lax-type linearizations is analysed.

Keywords: centrally extended operator Lie algebra, Lax-type flows, Backlund transformation, "ghost" symmetries.

Mathematics Subject Classification: 37K05, 37K10, 37K30, 37K35, 37K15.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Oksana Ye. Hentosh, Anatoliy K. Prykarpatsky, Integrable three-dimensional coupled nonlinear dynamical systems related with centrally extended operator Lie algebras, Opuscula Math. 27, no. 2 (2007), 231-244

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.